Alert archive / Kentucky / Flash Flood Warnings in 2019

Flash Flood Warning 33, NWS Wilmington, OH

July 15, 2019Hamilton County, Ohio; Boone County, Campbell County, Kenton County, Kentucky; Dearborn County, Indiana

NWS Wilmington, OH issued this flash flood warning at Jul 15, 2019, 5:31 PM EDT for Hamilton County, Ohio; Boone County, Campbell County, Kenton County, Kentucky; Dearborn County, Indiana. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2019, 5:31 PM EDT (21:31 UTC)
Expired
Jul 15, 2019, 9:15 PM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:19 PM EDTHEAVY RAIN 1.823 Sse Covington, KY
Jul 15, 6:30 PM EDTFLASH FLOODEdgewood, KYVIDEOS POSTED ON SOCIAL MEDIA SHOW RUSHING WATER OVER STREETS IN EDGEWOOD. TIME ESTIMATED.
Jul 15, 6:32 PM EDTFLASH FLOOD1 Ssw Erlanger, KYCARS SUBMERGED ON STEPHENSON ROAD. PHOTO VERIFIED.
Jul 15, 6:43 PM EDTHEAVY RAIN 4.373 W Cheviot, OHSTORM TOTAL THUS FAR.
Jul 15, 7:39 PM EDTFLOODSw Erlanger, KYSTEVENSON ROAD NEAR RAINBOW PARK AND KIMBERLY DRIVE REMAINS CLOSED DUE TO HIGH WATER.
Jul 15, 7:45 PM EDTFLOOD2 W Covington, KYSLEEPY HOLLOW AND ADELA REMAINS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

499 
WGUS51 KILN 152131
FFWILN
INC029-KYC015-037-117-OHC061-160130-
/O.NEW.KILN.FF.W.0033.190715T2131Z-190716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
531 PM EDT Mon Jul 15 2019

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Dearborn County in southeastern Indiana...
  Northern Kenton County in northern Kentucky...
  Northern Campbell County in northern Kentucky...
  Northern Boone County in northern Kentucky...
  Southwestern Hamilton County in southwestern Ohio...

* Until 930 PM EDT.

* At 530 PM EDT, trained weather spotters reported that 
  thunderstorms had produced heavy rain near Cheviot, Ohio. Up to 
  three inches of rain have already fallen. Radar indicated that 
  heavy rain continues to fall with another one to two inches 
  possible. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
  Fort Thomas, Newport, Reading, Harrison, North College Hill,
  Edgewood, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
  Highland Heights, Taylor Mill and Mount Healthy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3923 8444 3895 8448 3893 8462 3910 8480
      3914 8493 3926 8494

$$

Novak
2 follow-up statements
027 
WGUS71 KILN 152329
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
729 PM EDT Mon Jul 15 2019

INC029-KYC015-037-117-OHC061-160130-
/O.CON.KILN.FF.W.0033.000000T0000Z-190716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dearborn IN-Kenton KY-Campbell KY-Boone KY-Hamilton OH-
729 PM EDT Mon Jul 15 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN DEARBORN...NORTHERN
KENTON...NORTHERN CAMPBELL...NORTHERN BOONE AND SOUTHWESTERN HAMILTON
COUNTIES REMAINS IN EFFECT Until 930 PM EDT....

At 726 PM EDT, trained weather spotters reported flash flooding 
occurring in warning area. Over 4 inches of rain have fallen. Radar 
indicated that the heavy rainfall has ended across the area. 
However, runoff from the earlier excessive rain will cause flash 
flooding to occur.

Some locations that will experience flooding include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Reading, Harrison, North College Hill,
Edgewood, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill and Mount Healthy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3923 8444 3895 8448 3893 8462 3910 8480
      3914 8493 3926 8494

$$

Novak
382 
WGUS71 KILN 160115
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
915 PM EDT Mon Jul 15 2019

INC029-KYC015-037-117-OHC061-160122-
/O.CAN.KILN.FF.W.0033.000000T0000Z-190716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dearborn IN-Kenton KY-Campbell KY-Boone KY-Hamilton OH-
915 PM EDT Mon Jul 15 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN DEARBORN...NORTHERN
KENTON...NORTHERN CAMPBELL...NORTHERN BOONE AND SOUTHWESTERN HAMILTON
COUNTIES IS CANCELLED...

Heavy rain has ended across the area and flood waters have receded. 
A few roads may remain closed overnight due to lingering high water. 
This includes Sleepy Hollow Road in Kenton County, Kentucky. 
Remember, do not drive through flooded roadways.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3923 8444 3895 8448 3893 8462 3910 8480
      3914 8493 3926 8494

$$

JEG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:48 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 15, 3:48 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
348 PM EDT Mon Jul 15 2019

.SYNOPSIS...
Showers and thunderstorms will become more numerous Tuesday
night and Wednesday as the remnants of Barry move through the
region. Hot and humid weather will follow for Thursday into the
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Clusters of showers and thunderstorms across the region, most
numerous across the Tri-State, will show a decreasing trend in
coverage this evening as we lose heating. For the remainder of
the evening into much of the overnight hours, skies will become
mostly cloudy as mid and high level clouds push northeast into
the region from the remnants of Barry. For late tonight, models
suggest that weak low level forcing with another piece of
energy from Barry, along with low level moisture transport, will
bring another chance of showers/storms. Best chance appears
slated for the western zones. It will be warm and muggy with
lows in the lower 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Piece of energy and weak low level forcing/moisture transport
will shift to the north and northeast Tuesday morning. The
chance of showers/storms with this feature will shift north and
northeast as well. We should see a lull in pcpn activity until
mid to late afternoon as the remnants of Barry open up as a
s/wv trough and begin to move into the region from the west.
Increasing diurnal instability and low level forcing will bring
the likelihood of showers/storms to the western forecast area
late tomorrow afternoon and evening, with just a chance east.
For the overnight hours Tuesday night, the likelihood of pcpn
will shift east, but with the loss of heating and the tropical
airmass (high freezing levels), thunder should become sporadic
toward morning. Although pwats increase to 2 inches plus, WCDs
exceed 4 km, the overall forcing is weak/modest, so rainfall
should be kept in check for the most part. However, locally
heavy rain/localized flooding can not be ruled out given the
tropical airmass. It will be warm and humid on Tuesday, mid 80s
to near 90, with warm and muggy conditions Tuesday night with
lows in the lower 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
The long term period continues to contain two main concerns weather
wise -- both of which are being handled relatively well by the long-
range synoptic-based models in terms of their respective potential
impacts locally.

Firstly, on Tuesday night into Wednesday morning, an open S/W
associated with the once-remnant center of Barry will begin to
propagate straight through the heart of the Ohio Valley -- with one
or more concentrated areas of midlevel energy moving northeast
through the region during this time period. And with this, there
remains a consistent signal for the potential for efficient rainfall
rates with any heavier showers that develop, owing to the incredibly
deep warm cloud depth layer in excess of 4-4.5km as well as PWATS
near 2" and seasonably robust low level (925mb-850mb) moisture
transport northeast into the area along the leading edge of a fairly
potent LLJ (30-35kts) contained within this layer. These ingredients
alone would suggest the potential for heavy downpours and extremely
efficient rainfall rates, especially when combined with increased
forcing for ascent associated with the aforementioned S/W
energy. And while the signal for heavy rain potential has been
present for several days, there are several factors that may act
to limit widespread flooding issues -- most notably the
anticipated progressive nature of the activity combined with the
fact that rainfall in general over the past two to three weeks
across much of the region has been close to or even below
normal. So essentially the ground has not necessarily been
primed for rapid runoff -- especially considering the time of
the year and the recent stretch of sunshine and warmth which
undoubtedly have acted to dry out the ground across much of the
local area during the recent stretch. The one main concern would
involve rain rates in excess of 2 in/hr, which very well may
develop locally, but is not expected to be as widespread as some
of the models were once suggesting.

The above details essentially lend themselves to some concern for
very localized heavy rain, tropical downpours, and/or flooding
issues, but perhaps not widespread enough to warrant any Flash Flood
Watch at this time. Certainly the evolution of any training activity
will be closely monitored from Tuesday afternoon through Wednesday
afternoon, but activity at this point may end up being scattered
enough and lacking focus to inhibit widespread flooding concerns.

The other item of interest locally will be associated with the
aforementioned enhanced LLJ nudging into the western/southwestern
Ohio Valley starting Tuesday night through Wednesday morning (before
tapering off by Wednesday afternoon). This enhanced low level flow
will be countered somewhat by relatively weak flow further aloft but
may lend itself to some concern for embedded mesovortices within any
axis of showers propagating through the area during this time frame.
While instability will be relatively limited in the area with best
low level flow, the threat for an isolated quick spin-up tornado is
certainly non-zero Tuesday night into Wednesday, especially with a
least a little bit of directional shear between the surface and
850mb. This being said, the potential remains low enough at this
time to not warrant mention in the HWO, but will nonetheless be
watched carefully Tuesday night and Wednesday morning.

The best forcing and corresponding S/W axis will begin to pivot east
of the ILN FA by mid-afternoon Wednesday, suggesting a downtick in
coverage of showers and isolated thunderstorms during the afternoon
hours west of the I-71 corridor. The best coverage during the
afternoon will be mainly along/south of the I-71 corridor -- but
even this may be somewhat disorganized/scattered in nature. Drier
conditions will filter in Wednesday evening and night as midlevel
ridging quickly builds in from the west, setting up the second
weather concern of the week -- an episode of potentially significant
heat and humidity for the latter part of the workweek into the
upcoming weekend.

As mentioned, the signal for an impressive and potentially somewhat
extended stretch of heat is poised to begin impacting the Ohio
Valley on Thursday and last through the upcoming weekend. Longer-
range models, both synoptic- and ensemble-based, remain in
relatively good agreement showing abrupt height rises starting
Thursday following the S/W that will move through on Wednesday. This
mid/upper level ridging will begin to nose northeast into the Ohio
Valley by Thursday afternoon, with a corresponding increase in
humidity as southwest flow at the surface quickly resumes and
becomes established. The onset of higher heat and humidity will
undoubtedly begin on Thursday but is more likely to be noticeable by
Friday. The one potential fly in the ointment in Thursday/s fcst
looks to be S/W energy pivoting around the expanding ridge, which
could provide enough support for isolated diurnally-driven storms.
However, at this time, there is not much agreement on the favored
location for such activity so decided to broad-brush slight chance
and chance PoPs throughout the ILN FA during the afternoon and early
evening.

By later Thursday night into Friday, the center of the expanding
upper level ridge will develop -- potentially right over the Ohio
Valley, with some indications of 594+ dm 500-mb heights setting up
across the region. The prospect of the ridge center setting up in
this manner could help inhibit diurnally-driven storm activity on
Friday due to increased subsidence, suggesting that the chance for
pcpn Friday and even into Saturday is relatively low. And as the
ridge center develops, helping induce a quasi-zonal corridor of
midlevel flow in the upper Midwest/northern Great Lakes region, high
confidence continues in the prospect of having the hottest/most
uncomfortable conditions of the summer thus far become entrenched
across the region Friday and Saturday. Highs will likely top out in
the mid 90s with dewpoints generally in the upper 60s to lower/mid
70s. This setup certainly suggests that eventually heat headlines
will be needed for one or more days for at least part /if not all/
of the local area. However, as is always the case in situations like
these, the heat index calculations will be largely dependent on how
much the dewpoint mixes down during peak diurnal heating. Either
way, heat indices above the 100-degree mark are likely Thursday
through Sunday -- with excessive heat (heat indices above 105
degrees) possible Friday and/or Saturday. This will also be
accompanied by lows in the lower to mid 70s, with some upper 70s not
completely out of the realm of possibilities.

The other, and last, item for consideration during the extended
period will be the prospect of increased rain/storm chances by later
Saturday and Sunday as the ridge axis begins to retrograde, allowing
for height falls to develop across much of the region. This setup in
and of itself certainly too will need to be watched, especially with
a quasi-stationary frontal boundary accompanied by upper level
support centered across the upper Midwest and Great Lakes region
gradually sags south by Sunday. This certainly is a synoptic-scale
setup which could ultimately dictate greater potential for MCS
activity to track through parts /if not all/ of the area for the
latter part of the weekend into early next week. Models this far out
often do not have a good grasp on the mesoscale environments which
will ultimately dictate such activity or favored corridors, but this
will nonetheless be something that will be watched in the coming
days.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A weak embedded disturbance ejecting northeast from the remnants
of Barry will bring scattered convection to the terminals this
afternoon and evening. Have included VCTS/CB at all terminals,
with TEMPO groups employed for KDAY/KILN/KCVG/KLUK. With loss of
diurnal heating, convection should decrease in coverage between
00Z and 03Z.

For the overnight period, VFR conditions should occur with
mainly mid clouds mixing with some lower clouds across the
western terminals as low level weak ascent/moisture transport
bring a chance of showers/storms here.

On Tuesday, weak ascent/moisture transport pcpn will move
north/northeast, allowing for a lull in pcpn activity into mid
to late day until diurnal heating and the approach of the
remnants of Barry as a bonafide disturbance bring showers and
embedded thunderstorms back into the picture. Winds will
increase from the south on Tuesday.

OUTLOOK...MVFR/IFR ceilings possible Wednesday. Thunderstorms
possible Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...KC
AVIATION...Hickman
Hazardous weather outlook, Jul 15, 3:54 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
354 PM EDT Mon Jul 15 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-162000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
354 PM EDT Mon Jul 15 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy downpours will accompany the remnants of Barry Tuesday night
and Wednesday, leading to possible localized flooding. Heat indices
above 100 are likely Thursday and Sunday, with heat indices above 105
possible Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 15, 4:37 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
437 PM EDT Mon Jul 15 2019

INZ074-075-KYZ091>093-OHZ070-077-078-152100-
Ohio IN-Dearborn IN-Boone KY-Kenton KY-Campbell KY-Hamilton OH-
Clermont OH-Butler OH-
437 PM EDT Mon Jul 15 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT OHIO...SOUTHEASTERN
DEARBORN...KENTON...CAMPBELL...BOONE...HAMILTON...SOUTHWESTERN
BUTLER AND WEST CENTRAL CLERMONT COUNTIES UNTIL 500 PM EDT...

At 435 PM EDT, radar indicated an area of strong thunderstorms
across the region lifting northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Harrison, North College Hill, Edgewood,
Alexandria, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill and Mount Healthy.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 74 and 77.
 I-71 in Ohio between mile markers 0 and 9.
 I-74 in Indiana near mile marker 171.
 I-74 in Ohio between mile markers 0 and 19.
 I-75 in Kentucky between mile markers 170 and 191.
 I-75 in Ohio between mile markers 0 and 10.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3883 8465 3906 8502 3938 8474 3907 8425
      3887 8439
TIME...MOT...LOC 2035Z 234DEG 21KT 3907 8453
Special weather statement, Jul 15, 4:53 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
453 PM EDT Mon Jul 15 2019

OHZ051>053-061-062-152130-
Champaign OH-Montgomery OH-Clark OH-Greene OH-Miami OH-
453 PM EDT Mon Jul 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHAMPAIGN...
WESTERN CLARK...NORTHWESTERN GREENE...EASTERN MONTGOMERY AND
SOUTHEASTERN MIAMI COUNTIES UNTIL 530 PM EDT...

At 453 PM EDT, radar indicated a strong thunderstorm near Enon,
moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Springfield, Beavercreek, Huber Heights, Fairborn, New Carlisle,
Yellow Springs, Wright-Patterson Afb, Northridge, Enon, Brown, North
Hampton, Tremont City, Donnelsville, Green Meadows, Thackery,
Hustead, Terre Haute, State Route 41 at State Route 235, Dialton and
Medway.

This includes I-70 in Ohio between mile markers 39 and 60.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4009 8384 3987 8369 3972 8405 3997 8413
TIME...MOT...LOC 2053Z 230DEG 11KT 3991 8397
Local storm report, Jul 15, 5:07 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HEAVY RAIN       3 SSE COVINGTON         39.03N 84.48W
07/15/2019  M1.09 INCH       CAMPBELL           KY   TRAINED SPOTTER

            FROM 1630-1700L. 1.24 INCHES STORM TOTAL SO FAR.

&&

JEG
Local storm report, Jul 15, 5:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     FLOOD            ST. LEON                39.29N 84.96W
07/15/2019                   DEARBORN           IN   BROADCAST MEDIA

            PHOTO OF STANDING WATER IN RESIDENTIAL NEIGHBORHOOD
            POSTED ON SOCIAL MEDIA. ESTIMATED 2 INCHES OF RAINFALL.

&&

JEG
Local storm report, Jul 15, 5:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     5 W ENGLEWOOD           39.87N 84.40W
07/15/2019                   MONTGOMERY         OH   TRAINED SPOTTER

            4 INCH LIMBS DOWN ON US-40. TIME ESTIMATED FROM RADAR.

&&

JEG
Local storm report, Jul 15, 5:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HEAVY RAIN       3 W CHEVIOT             39.16N 84.67W
07/15/2019  M2.66 INCH       HAMILTON           OH   CO-OP OBSERVER

            90 MINUTE TOTAL

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:21 PM EDTSpecial Weather StatementILNHamilton39 min
Jul 15, 3:22 PM EDTSpecial Weather StatementILNButler23 min
Jul 15, 3:45 PM EDTSpecial Weather StatementILNMontgomery30 min
Jul 15, 3:59 PM EDTSpecial Weather StatementILNMontgomery31 min
Jul 15, 4:03 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery, Preble27 min
Jul 15, 4:27 PM EDTSpecial Weather StatementILNMontgomery33 min
Jul 15, 4:37 PM EDTSpecial Weather StatementILNHamilton23 min
Jul 15, 4:53 PM EDTSpecial Weather StatementILNClark37 min
Jul 15, 5:08 PM EDTAreal Flood AdvisoryILNHamilton112 min
Jul 15, 5:33 PM EDTSpecial Weather StatementILNShelby27 min
Jul 15, 5:46 PM EDTSevere Thunderstorm WarningILNClinton29 min
Jul 15, 6:08 PM EDTSpecial Weather StatementILNLogan52 min
Jul 15, 6:40 PM EDTSpecial Weather StatementILNPickaway50 min
Jul 15, 7:23 PM EDTSpecial Weather StatementILNLicking37 min
Jul 15, 7:56 PM EDTSpecial Weather StatementILNLicking34 min
Jul 14, 8:44 PM EDTSpecial Weather StatementILNOwen46 min
Jul 14, 9:06 PM EDTSpecial Weather StatementILNOwen24 min
Jul 14, 9:31 PM EDTAreal Flood AdvisoryILNOwen3 hr
Jul 14, 10:34 PM EDTSpecial Weather StatementILNOwen26 min
Jul 14, 10:39 PM EDTSpecial Weather StatementILNCarroll36 min
Jul 15, 3:28 PM EDTSpecial Weather StatementILNPendleton32 min
Jul 15, 3:56 PM EDTSpecial Weather StatementILNCampbell, Kenton, Pendleton34 min
Jul 15, 6:09 PM EDTSpecial Weather StatementILNFayette36 min

Nearby

Flash Flood Warnings in Kentucky, 2019Flash Flood Warnings in Ohio, 2019Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.